# SDR 97UAL900811

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1061226
- Condition: Bad
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION, LEFT MAIN LANDING GEAR RED LIGHT DID NOT EXTINGUISH.  *S/D*  FOUND LEFT MAIN LANDING GEAR DOWNLOCK SENSOR BAD.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SENSOR, OPS CHECK OK.
